# SDR A6WA201744767

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 31,343 hours, 30,302 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R3103748
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING FAIRING ATTACH BRACKET AT BS 449 IS CRACKED.  REPLACED.
